# SDR DXTA200601678

- Difficulty date: October 22, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 10,165 hours, 8,186 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121114
- Part serial: 520
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 1,179 hours, 1,014 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KLUK, RT MAIN GEAR LIGHT WAS INOP.  WENT AROUND AT ALT.  DID EMERG CHECKLIST AND TROUBLESHOT.  SPEED  BRAKES, FLAPS PAST 35*, NO LIGHT ROTARY TEST DID NOT COME ON.  CALL CMH CONFIRMED ALL STEPS COMPLETED, WENT AHEAD AND FINISHED CHECKLIST.  INCLUDING GEAR BLOW DOWN.  DECLARED EMERG AND LANDED ON 2IL, NO PROBLEM STOPPING PLANE, HAD A/C TOWED TO HANGER.  T/S AND FOUND RT MLG ACTUATOR DOWN AND LOCK SWITCH INTERMITTENT.  REMOVED AND REPLACED WITH A REPAIRED ACTUATOR ASSY.  PERFORMED OPERATIONAL CHECKS AND LEAK CHECKS.  OPERATIONAL CHECK GOOD.  NO LEAKS NOTED.  PERFORMED CONTOUR CHECK CAMBER CHECK GOOD IAW 560 M/M 32-11-01 IAW CE560 M/M 32-31-04
